# SDR USAA2009123193455

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON LEFT WING REAR SPAR LOWER FACE AT RSS 219.51, WL 200.  REPAIRED LEFT WING REAR SPAR LOWER FACE AT RSS 219.51, WL 200 IAW EA 134180.
